Alert archive / Minnesota / Flash Flood Warnings in 2012

Flash Flood Warning 5, NWS Duluth, MN

June 19, 20124 counties in Minnesota

NWS Duluth, MN issued this flash flood warning at Jun 19, 2012, 6:01 PM CDT for 4 counties in Minnesota. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2012, 6:01 PM CDT (23:01 UTC)
Expired
Jun 20, 2012, 12:00 AM CDT
In force
6 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

Counties Aitkin County, MN, Cass County, MN, Itasca County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 102 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:30 PM CDTHEAVY RAIN 2.2Hill City, MN
Jun 19, 9:08 PM CDTHEAVY RAIN 5.36 S Grand Rapids, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 11.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2012-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2012-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

650 
WGUS53 KDLH 192301
FFWDLH
MNC001-021-061-137-200500-
/O.NEW.KDLH.FF.W.0005.120619T2301Z-120620T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DULUTH MN
601 PM CDT TUE JUN 19 2012

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL CASS COUNTY IN NORTH CENTRAL MINNESOTA...
  NORTHWESTERN AITKIN COUNTY IN EAST CENTRAL MINNESOTA...
  SOUTHEASTERN ITASCA COUNTY IN NORTH CENTRAL MINNESOTA...
  WEST CENTRAL ST. LOUIS COUNTY IN NORTHEAST MINNESOTA...

* UNTIL MIDNIGHT CDT WEDNESDAY

* AT 549 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUED 
TRAINING ACROSS THE WARNED AREA. RAINFALL ESTIMATES FROM RADAR 
INDICATE 3 TO 6 INCHES OF RAIN HAD FALLEN SINCE 2 PM. IN ADDITION TO 
THE OBSERVED HEAVY RAIN 1 TO 2 ADDITIONAL INCHES ARE EXPECTED 
TONIGHT WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GRAND
  RAPIDS...BLACKBERRY...BOVEY...CALUMET...COHASSET...COLERAINE...
  GUNN...HAYPOINT...HILL CITY...KEEWATIN...KELLY LAKE...LA PRAIRIE...
  MARBLE...NASHWAUK...PENGILLY...POKEGAMA DAM...REMER...SIDE LAKE...
  SWATARA AND TACONITE.

LAW ENFORCEMENT AND TRAINED SPOTTERS REPORTED MANY AREA ROADWAYS 
BEING
INUNDATED BY HEAVY RAIN TO LOCATIONS IN DOWNTOWN GRAND 
RAPIDS...NASHWAUK
AND COLERAINE.  HIGH WATER WAS IMPACTING HIGHWAY 38 NORTH OF 
GRAND RAPIDS.   

PRECAUTIONARY/PREPAREDNESS ACTIONS...


EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN DULUTH
MN.

&&

LAT...LON 4738 9300 4731 9306 4687 9362 4691 9393
      4705 9410 4739 9353 4770 9301

$$
1 follow-up statement
514 
WGUS73 KDLH 200222
FFSDLH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
922 PM CDT TUE JUN 19 2012

MNC001-021-061-137-200500-
/O.CON.KDLH.FF.W.0005.000000T0000Z-120620T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS MN-AITKIN MN-ITASCA MN-ST. LOUIS MN-
922 PM CDT TUE JUN 19 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL ST.
LOUIS...SOUTHEASTERN ITASCA...NORTHWESTERN AITKIN AND EAST CENTRAL
CASS COUNTIES UNTIL MIDNIGHT CDT...

AT 918 PM CDT...RADAR CONTINUE TO INDICATE SHOWERS AND STORMS MOVING 
ACROSS THE WARNED AREA. RADAR ESTIMATES 4 TO 6 INCHES OF RAIN HAS 
ALREADY FALLEN IN THIS AREA...WITH ADDITIONAL RAINFALL OF AN INCH OR 
TWO STILL POSSIBLE. LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A LOT 
FLOODING IN GRAND RAPIDS...AND OTHER FLOODING LIKELY EXISTS ACROSS 
THE WARNED AREA. PLEASE REPORT ANY FLOODING TO LOCAL ENFORCEMENT FOR 
RELAY TO THE NATIONAL WEATHER SERVICE.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
GRAND RAPIDS...BLACKBERRY...BOVEY...CALUMET...COHASSET...COLERAINE...
GUNN...HAYPOINT...HILL CITY...KEEWATIN...KELLY LAKE...LA PRAIRIE...
MARBLE...NASHWAUK...PENGILLY...POKEGAMA DAM...REMER...SIDE LAKE...
SWATARA AND TACONITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DULUTH MN.

&&

LAT...LON 4738 9300 4731 9306 4687 9362 4691 9393
      4705 9410 4739 9353 4770 9301

$$

MELDE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 4:35 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jun 19, 4:35 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE...
NATIONAL WEATHER SERVICE DULUTH MN
435 PM CDT TUE JUN 19 2012

.MESOSCALE UPDATE...CONCERNING ONGOING STRONG TO SEVERE
THUNDERSTORMS...

ONGOING STRONG TO SEVERE THUNDERSTORMS EXTENDING FROM THE PARK
RAPIDS AND BEMIDJI AREAS EASTWARD TO LAKE SUPERIOR APPEAR TO BE
FOCUSING ON THE NORTHWARD EDGE OF ELEVATED INSTABILITY GRADIENT
NORTH OF THE SURFACE WARM FRONT. COINCIDENT WITH THIS
GRADIENT..THERE IS ALSO A FAIRLY ROBUST AXIS OF FRONTOGENESIS IN
THE 925-850 MB LAYER EXTENDING FROM NEAR ABERDEEN SD..ENEWD TO JUST
SOUTH OF DULUTH. THIS APPEARS TO BE THE FORCING MECHANISM FOR
MAINTENANCE OF THIS AXIS OF STORMS AND ADDITIONAL UPSTREAM UPDRAFT
DEVELOPMENT..AND SHOULD PERSIST FOR AT LEAST ANOTHER 2-3 HOURS NEAR
THIS SAME AREA.

OF IMMEDIATE CONCERN IS THE RATHER INTENSE HP SUPERCELL STORM OVER
LAKE SUPERIOR BETWEEN TWO HARBORS AND THE APOSTLE ISLANDS. THIS
STORM WILL MOVE BACK ON SHORE OVER THE BAYFIELD PENINSULA AND
APOSTLE ISLANDS THROUGH 530 PM WITH A THREAT FOR GOLF BALL OR LARGE
HAIL AND DAMAGING WINDS UNDERNEATH THE BOWING RFD GUST FRONT AS
EVIDENCED BY THE SOUTHWARD EXTENDING APPENDAGE IN KDLH RADAR DATA.
DUAL-POL RADAR DATA FROM KDLH INDICATES VERY LOW CORRELATION
COEFFICIENT VALUES SUGGESTING POTENTIAL FOR HAIL >2 INCHES IS
POSSIBLE.

UNLESS INTENSIFICATION OCCURS..THE MAIN THREAT WITH THE CLUSTER OF
STORMS BETWEEN WALKER AND LAKE WINNIBIGOSHISH AND THE IRON RANGE
CITIES WILL BE LOCALLY HEAVY RAINFALL WITH ADDITIONAL AMOUNTS FROM 1
TO 2 INCHES..WITH A LESSER THREAT OF PEA TO DIME HAIL AND WINDS UP
TO 45 MPH.

A MORE ROBUST SEVERE WEATHER THREAT WILL DEVELOP OVER THE SW DULUTH
CWA LATER THIS EVENING AS ADDITIONAL STORMS FORM FROM EASTERN SOUTH
DAKOTA TO WESTERN AND CENTRAL MINNESOTA.

&&

.POINT TEMPS/POPS...
DLH  58  72  53  72 /  80  70  20  10
INL  57  71  49  71 /  70  40  10  20
BRD  63  71  55  74 /  80  70  10  20
HYR  69  78  54  76 /  60  70  40  10
ASX  64  79  55  74 /  50  70  40  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR MNZ012-019>021-
     025-026-033>038.

WI...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR WIZ001-006.

LS...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 AM CDT
     WEDNESDAY FOR LSZ141>147.

&&

 MILLER
Hazardous weather outlook, Jun 19, 9:48 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
948 AM CDT TUE JUN 19 2012

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
948 AM CDT TUE JUN 19 2012

...SLIGHT RISK FOR SEVERE STORMS OVER MUCH OF THE NORTHLAND THIS
AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY...MAINLY THIS
AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. A TORNADO CAN'T BE
RULED OUT EITHER...WITH THE THREAT HIGHEST FROM NEAR MILLE LACS
EAST NORTHEAST THROUGH NORTHWEST WISCONSIN. IN ADDITION TO THE
SEVERE THREAT...HEAVY RAIN AND FLOODING MAY ALSO OCCUR. A FLASH
FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE NORTHLAND INTO
WEDNESDAY. A FLOOD WARNING IS IN EFFECT FOR THE MISSISSIPPI RIVER
NEAR AITKIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS...AND THE THREAT FOR HEAVY RAIN WILL CONTINUE
WEDNESDAY AS A COLD FRONT MOVES THROUGH THE NORTHLAND.

THUNDERSTORMS ARE AGAIN POSSIBLE OVER PORTIONS OF THE NORTHLAND
THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

LSZ121-140>148-201030-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
948 AM CDT TUE JUN 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR MOST OF THE
NEARSHORE WATER OF WESTERN LAKE SUPERIOR. STRONG NORTHEAST WINDS
AND HIGH WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL
CRAFT IN THESE AREAS. FOR FURTHER DETAILS...PLEASE REFER TO THE
MARINE PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE
OFFICE.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS WESTERN
LAKE SUPERIOR TODAY AND TONIGHT. SOME STORMS MAY BE SEVERE WITH
DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MORE STORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
SATURDAY.

MELDE

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Jun 19, 5:39 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
539 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HEAVY RAIN       GRAND RAPIDS            47.23N 93.52W
06/19/2012  M1.50 INCH       ITASCA             MN   TRAINED SPOTTER

            AMOUNT FELL IN LAST 45 MINUTES

&&

RS
Local storm report, Jun 19, 5:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
546 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HEAVY RAIN       NASHWAUK                47.38N 93.17W
06/19/2012  E0.00 INCH       ITASCA             MN   AMATEUR RADIO

            PONDING ON LOW-LYING AREAS, AND ROADWAYS. CURB TO CURB
            FLOODING AT TIMES.

&&

RS
Local storm report, Jun 19, 5:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
547 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLOOD            GRAND RAPIDS            47.23N 93.52W
06/19/2012                   ITASCA             MN   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED MANY ROADS WERE FLOODED IN TOWN.

&&

MELDE
Local storm report, Jun 19, 5:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
555 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     FLOOD            GRAND RAPIDS            47.23N 93.52W
06/19/2012                   ITASCA             MN   AMATEUR RADIO

            FLOODING IN DOWNTOWN. ESTIMATED 4-6 INCHES OF WATER ON
            ROADWAYS

&&

RS
Local storm report, Jun 19, 6:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
600 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             SILVER BAY              47.29N 91.28W
06/19/2012  M0.88 INCH       LAKE               MN   TRAINED SPOTTER

&&

MELDE
Local storm report, Jun 19, 6:01 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
601 PM CDT TUE JUN 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             SILVER BAY              47.29N 91.28W
06/19/2012  M2.00 INCH       LAKE               MN   TRAINED SPOTTER

&&

KK

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 9:35 PM CDTRiver Flood WarningDLHAitkin31 days
Jun 19, 4:16 AM CDTSmall Craft AdvisoryDLH24 hr
Jun 19, 8:54 AM CDTSpecial Weather StatementDLHAitkin21 min
Jun 19, 12:14 PM CDTRiver Flood WarningDLHCrow Wing32 days
Jun 19, 12:14 PM CDTRiver Flood WarningDLHCrow Wing, Morrison25 days
Jun 19, 12:35 PM CDTSpecial Weather StatementDLHCass25 min
Jun 19, 1:00 PM CDTSpecial Weather StatementDLHCass10 min
Jun 19, 1:12 PM CDTSpecial Weather StatementDLHCass18 min
Jun 19, 1:14 PM CDTSpecial Weather StatementDLHAitkin16 min
Jun 19, 1:20 PM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing40 min
Jun 19, 1:57 PM CDTSevere Thunderstorm WarningDLHAitkin33 min
Jun 19, 2:23 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Saint Louis37 min
Jun 19, 2:29 PM CDTSpecial Weather StatementDLHCass16 min
Jun 19, 2:47 PM CDTSpecial Marine WarningDLH58 min
Jun 19, 2:59 PM CDTSevere Thunderstorm WarningDLHCarlton, Saint Louis36 min
Jun 19, 3:36 PM CDTSpecial Marine WarningDLH54 min
Jun 19, 3:48 PM CDTSpecial Weather StatementDLH12 min
Jun 19, 4:11 PM CDTSpecial Weather StatementDLHCass, Itasca, Saint Louis19 min
Jun 19, 4:18 PM CDTSpecial Marine WarningDLH72 min
Jun 19, 4:49 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis41 min
Jun 19, 5:10 PM CDTSpecial Weather StatementDLHCass20 min
Jun 19, 5:22 PM CDTAreal Flood AdvisoryDLHAitkin, Cass, Crow Wing, Itasca, Saint Louis6 hr
Jun 19, 5:26 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis41 min
Jun 19, 5:31 PM CDTSpecial Marine WarningDLH59 min
Jun 19, 5:35 PM CDTSpecial Marine WarningDLH11 min
Jun 19, 6:22 PM CDTSpecial Marine WarningDLH53 min
Jun 19, 6:28 PM CDTFlash Flood WarningDLHAitkin, Itasca, Lake, Saint Louis6 hr
Jun 19, 6:35 PM CDTSpecial Weather StatementDLHAitkin, Carlton, Lake15 min

Nearby

Flash Flood Warnings in Minnesota, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.